# SDR DALA2020122404259

- Difficulty date: December 23, 2020
- Submitted: December 24, 2020
- Operation: Air carrier
- Aircraft: N319NB
- Make and model: Airbus A319-114
- Aircraft serial: 1346
- Aircraft time: 55,274 hours, 28,205 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON SEATS 14,15,16,17 INOPERABLE.  CORRECTIVE ACTION: TEST OF POWER SUPPLY AT RT OVERWING EXIT FAULTS UNIT.  INSPECTED WIRES UNDER SEATS DIDN'T FIND ANY DICREPANCIES.  REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT, PER A319 AMM 33-51-38.  OPERATIONS CHECK GOOD.
